I've been on my triphasic pill for a couple of

Patient

Q: I've been on my triphasic pill for a couple of months and I tried to skip my period by continuing to take the last week of "active pills" in a new packet and I have been getting breakthrough bleeding. I've only tried to delay it so I should get my period over the weekend. Is the normal with this kind of pill? Mild period cramping as well

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I have a rash on my penis shaft and penis head I am curcumsized I spoke to a doctor online he said don't worry about ...

Q: Dear Doctor, I was experiencing this sharp kind of pain on the base of my skull on the left side on the bone clos...

Q: Hello. I am a 30 year old male. My ex-girlfriend just informed me that she had an abnormal pap smear. She just went i...

Q: Hello Doctor, I have a question regarding my boyfriend's health problem. He got sore throat, a mild fever and tiredn...

Q: I'm a 33 year old male. I've been to my doctor several times in the past few months regarding abdominal pain. I was g...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews